# SDR FDEA201106012074

- Difficulty date: June 1, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 42,443 hours, 22,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53981600201
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REWORK OBSERVED FR76-77 STR27-30 RT FUSE SKIN EXT DOUBLER REPAIR CARRIED OUT ON RT FUSELAGE SKIN AFT OF FR76 STR28 IAW SRM 53-10-12.  FIG 224 SHT 2. ORIGINAL SKIN THICKNESS 1.6MM DOUBLER 1.8MM SECTION 18.   REPAIR CLASSED AS MAJOR WITH REPEAT INSPECTION/SMR REQUIREMENTS IAW SRI 53-10-12-2-004-00 PARA 3D TABLE 208.  FIRST INSP 37500FC REPEAT 1900FC. METHOD ULTRA SONIC/EDDY   CURRENT. SEE JPF STAGES 1 TO 11 FOR DETAILS OF WORK CARRIED OUT.
